International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 130 | Views: 190

Research Paper | Mathematics | India | Volume 4 Issue 12, December 2015


On (r*g*)* Closed Sets in Topological Spaces

N. Meenakumari | T. Indira


Abstract: The aim of this paper is to introduce a new class of sets namely (r*g*) * closed sets in topological spaces. This class was obtained by generalizing closed sets via r*g* open sets which was introduced by N. Meenakumari and T. Indira [16]. This new class falls strictly between the class of closed sets and rg closed sets.


Keywords: r*g* * closed sets r*g* * open sets


Edition: Volume 4 Issue 12, December 2015,


Pages: 297 - 302


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top